Spectral asymptotics of a linearized problem for an incompressible weakly conducting polymeric fluid

Alexander Blokhin, Dmitry Tkachev, Aleksey Yegitov

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We deduce a formula of spectral asymptotics of the linearized problem for stationary flows of an incompressible weakly conducting polymeric fluid.

Original languageEnglish
Pages (from-to)589-601
Number of pages13
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume98
Issue number4
DOIs
Publication statusPublished - 1 Apr 2018

Keywords

  • Eigenvalues
  • Linear stability problem
  • Spectrum asymptotics
  • eigenvalues
  • spectrum asymptotics

Fingerprint

Dive into the research topics of 'Spectral asymptotics of a linearized problem for an incompressible weakly conducting polymeric fluid'. Together they form a unique fingerprint.

Cite this